# SDR ASAA2021050334903

- Difficulty date: May 3, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 51,729 hours, 17,804 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A56766
- Condition: Corroded
- Location: Bs 950 Rbl45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE LOCATED AT APPROX. STA. 950, APPROX. RBL45, 4 IN. FWD. OF R2 DOOR, HAS SPOT OF CORROSION ON UPPER SURFACE. AREA MARKED IN RED. GROUNDED - YES. REMOVED AND REPLACED SUPPORT REF BAC DWG 147A5650 SH 70 & 71 REV "A"CORROSION FOUND TO BE OUT OF LIMITS REF B737-800 SRM 53-70-51. ORIGINAL THICKNESS IS .080, REMAINING IS .065, .015 WAS REMOVED. PO# 999586.1.
